# SDR COEA2010040815917

- Difficulty date: June 8, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 22,989 hours, 30,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: S53172131200
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE:  MAJOR REPAIR:  LEVEL 2 CORROSION:  AT NOSE GEAR WELL FORWARD UPPER ANGLE CHORD HAS LEVEL 2 CORROSION.  CORROSION DAMAGE 9.25 INCHES IN LENGTH, 1.25 INCH IN WIDTH AND .009' IN DEPTH WAS BLENDED IAW SRM.  AWAITING REPAIR INSTRUCTIONS FROM ATR (SRI / SRAS).
